Aa
A
A
A
Close
Cancer Community
6.52k Members
Avatar universal

6 months Post chemo stomach cramps

Hello,

My questions is regarding the abdominal pain in the lower right side of my stomach that is not severe but enough where it feels like either one of the two: 1. cramping where my menstrual cycle is trying to restart which I lost during chemo(But I really doubt if it is really that because I was told that I am entering menopause because of my age).........or 2. My cramping is related directly to the chemo treatments and this is one of the lingering side affects but I cannot tell which one it is.....have there been reports of this side affect and is this normal and when does it go away?

Thanks/MzDeb
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi.  Abdominal cramping from chemotherapy doesn't usually persist up to six months after the last cycle was administered.  I am more inclined to believe that there is some other cause for the symptom you're experiencing.  As there are many possible causes for abdominal pain, I suggest you consult with your oncologist.  He can certainly help you determine where that pain is coming from.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are 15 ways to help prevent lung cancer.
New cervical cancer screening guidelines change when and how women should be tested for the disease.
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
Everything you wanted to know about colonoscopy but were afraid to ask
A quick primer on the different ways breast cancer can be treated.
Get the facts about this disease that affects more than 240,000 men each year.